# SDR 06FDEA2259

- Difficulty date: June 8, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727-200
- Aircraft serial: 22551
- Aircraft time: 38,256 hours, 26,574 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Safety Switch
- Condition: Dirty
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING AT APPROX 60 KTS, BRAKE PEDALS WERE FULLY DEPRESSED DID NOT NOTICE ANY CYCLING OF ANTISKID BRAKES, AND AIRCRAFT DID NOT APPEAR TO HAVE NORMAL AMOUNT OF BRAKING.  ANTISKID LIGHT REMAINED OFF.  OPERATED BRAKES, FOUND THAT NR 2 AND NR 3 BRAKES WOULD NOT ENGAGE MANUALLY WHEN AUTO BRAKE SELECTOR SWITCH WAS IN OFF POSITION.  BRAKES WOULD ENGAGE MANUALLY.  WHEN AUTO BRAKE SELECTOR WAS PLACED IN THE -DISARM- POSITION.  PERFORMED AUTO BRAKE SYSTEM T/S 32-46-00.  COULD NOT PASS STEP 1A.  CLEANED & LUBED THE NOSE LANDING GEAR SAFETY SWITCH ACTUATOR PER STANDARD PRACTICE, OPS CKED ANTI-SKID SYSTEM PER B727-200 MM 32-42-001-5 SYSTEM OPS CKS GOOD AT THIS TIME.
